Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have soar throat and tingling ears and cough. Took mucinex. Have diffuculty swallowing. Cure?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2005
Answered : 507 Questions
hi ,

i have soar throat and tingling ears and cough for the past 48 hours . i took mucinex for the mucus but it did not help the cough. my voice has changed and i dont feel like eating . i dont have diffuculty swallowing though
Posted Wed, 24 Jul 2013 in Ear, Nose and Throat Problems
Answered by Dr. Omer 43 minutes later

I am Dr.Omer and I am here to help with your query.

As you have said that you have , sore throat , tingling ears , cough , change in voice , decreased appetite and no swallowing difficulty.

I think your body will be warm , and temperature high as well , if sore throat ( acute tonsillitis) is not relieved by cough suppressants that one can buy from over the counter like mucinex.

mostly bacterial infections of tonsils , cause trickling down of pus , causes change in voice and can cause infection of upper part of lungs , causing sputum with cough.

And cough increasing , with decreased in appetite means you need Antibiotics like amoxicillin , cefuroxime , with decongestants like cetrizine , saline ( salt ) gargles twice a day , with paracetamol , to take away the change in voice , and increase your appetite.

You need to go to ER to get these medicines and till then drink more warm liquids like tea , coffee , milk , soup , with gargles ( two tea spoon ) .

Hope this helps.

Wishing you health and happiness.

Take care,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor